advertisement
Reply
 
Thread Tools Display Modes
Old 07-29-2020, 02:34 PM   #1
princesscookie19
Member
 
princesscookie19's Avatar
princesscookie19 Currently nOT IN THE MOOD
 
Member Since: Aug 2019
Location: Ireland
Posts: 278
133 hugs
given
Angry Sleeping alot

Okay so I got my monthly injection yesterday and the lift was broken so I had to climb 3 sets of stairs and the meds kicked in and I was crying out of breath.Staff told me today that if that happends again they would be in trouble if anything happened to me again. I woke up this afternoon @ 6pm I was seriously out of breath and dizzy..Its not my falt I just fainted and went back to bed
__________________
"If you can't find a friend,become a friend"-Princesscookie19
"Theres a reason for everything"-Princesscookie19

Please visit my page
https://psychcentralforums.com/member.php?u=511201
VISIT MY BLOG (may contain ED content)
princesscookie19 is offline   Reply With QuoteReply With Quote

advertisement
Old 07-29-2020, 05:56 PM   #2
MrsA
Member
MrsA has no updates.
 
Member Since: Apr 2019
Location: Nevada
Posts: 286
1 yr Member
382 hugs
given
Default Re: Sleeping alot

That's terrible! Sorry for my ignorance, but what were you injected with? I hope you are feeling better after sleeping more.
MrsA is offline   Reply With QuoteReply With Quote
Hugs from:
"Thanks for this!" says:
Old 07-30-2020, 07:47 AM   #3
mote.of.soul
Wise Elder
 
mote.of.soul's Avatar
mote.of.soul has no updates.
 
Member Since: Jan 2018
Location: New Zealand
Posts: 9,568 (SuperPoster!)
2 yr Member
18k hugs
given
PC PoohBah!
Default Re: Sleeping alot

Yes, tell the medical people that after you had your injection, you became dizzy and even fell unconscious, fainted @princesscookie19. You're absolutely right, it's not your fault. Actually, it sounds to me you're trying very very hard. Let the doctor know about these possible side effects you experienced, please.
mote.of.soul is offline   Reply With QuoteReply With Quote
Hugs from:
"Thanks for this!" says:
Old 08-04-2020, 01:12 PM   #4
princesscookie19
Member
 
princesscookie19's Avatar
princesscookie19 Currently nOT IN THE MOOD
 
Member Since: Aug 2019
Location: Ireland
Posts: 278
133 hugs
given
Angry Re: Sleeping alot

I think its called rispdol I am on 50mg once a month
__________________
"If you can't find a friend,become a friend"-Princesscookie19
"Theres a reason for everything"-Princesscookie19

Please visit my page
https://psychcentralforums.com/member.php?u=511201
VISIT MY BLOG (may contain ED content)
princesscookie19 is offline   Reply With QuoteReply With Quote
Hugs from:
Old 08-05-2020, 02:24 AM   #5
possum220
Legendary
 
possum220's Avatar
possum220 has no updates.
 
Member Since: Jan 2009
Location: Uppa Gumtree West
Posts: 18,058 (SuperPoster!)
10 yr Member
6,234 hugs
given
PC PoohBah!
Default Re: Sleeping alot

The staff are right. They do have a duty of care to make sure you are safe to get home. What do you think set this off? How is your blood pressure normally? Is the lift normally working? Hope you can stay safe. Maybe next time have some-one accompany you there and back.
possum220 is offline   Reply With QuoteReply With Quote
Old 08-09-2020, 03:00 PM   #6
BethRags
~remember to breathe~
 
BethRags's Avatar
BethRags is practicing healthy breathing.
 
Member Since: Jul 2019
Location: Downtown California
Posts: 4,008 (SuperPoster!)
1 yr Member
3,884 hugs
given
PC PoohBah!
Default Re: Sleeping alot

I find that AP's (such as Risperdol) can cause me to feel faint and short of breath, especially if I haven't had enough sleep. It's a very distressing feeling.
__________________




dx: Bipolar 1 Disorder; CPTSD

BethRags is offline   Reply With QuoteReply With Quote
Old 08-10-2020, 08:32 AM   #7
Albertina Geller
Junior Member
Albertina Geller has no updates.
 
Member Since: Jun 2020
Location: United States
Posts: 14
Default Re: Sleeping alot

Risperdal cause breathing issue if you are allergic to it and if you are falling after taking it than you should see your doctor and tell him the side effects.
Albertina Geller is offline   Reply With QuoteReply With Quote
Reply

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off



All times are GMT -5. The time now is 09:15 PM.

Powered by vBulletin® — Copyright © 2000 - 2020, Jelsoft Enterprises Ltd.



 

advertisement

Psych Central Forums

Psych Central is the leading mental health website, overseen by mental health professionals since 1995.

 

Helplines and Lifelines

The material on this site is for informational purposes only, and is not a substitute for medical advice, diagnosis or treatment provided by a qualified health care provider.

Always consult your doctor or mental health professional before trying anything you read here.
Please read the full disclaimer.